# SDR RAIA201606100005

- Difficulty date: June 10, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N857HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145418
- Aircraft time: 28,250 hours, 28,204 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOPERATIVE.  R & R CAPTAIN PITCH TRIM SWITCH.  OPS CHECK GOOD.
